Alert archive / Arizona / Red Flag Warnings in 2018

Red Flag Warning 19, NWS Flagstaff, AZ

May 25, 2018Coconino County, Yavapai County, Arizona

NWS Flagstaff, AZ issued this red flag warning at May 25, 2018, 2:44 AM MST for Coconino County, Yavapai County, Arizona. It took effect at May 25, 2018, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2018, 2:44 AM MST (09:44 UTC)
In effect from
May 25, 2018, 12:00 PM MST
Expired
May 25, 2018, 7:00 PM MST
In force
7 hr
Issued by
NWS Flagstaff, AZ

Counties Coconino County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 113 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2018-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2018-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3377 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WWUS85 KFGZ 250944
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
244 AM MST Fri May 25 2018

AZZ107-251900-
/O.UPG.KFGZ.FW.A.0011.180525T1900Z-180526T0200Z/
/O.NEW.KFGZ.FW.W.0019.180525T1900Z-180526T0200Z/
/O.UPG.KFGZ.FW.A.0010.180526T1900Z-180527T0200Z/
/O.NEW.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Coconino Plateau (Fire Weather Zone 107)-
244 AM MST Fri May 25 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
SOUTHWESTERN COCONINO COUNTY AND THE HIGH TERRAIN OF YAVAPAI 
COUNTY... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SATURDAY DUE 
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF NORTHERN 
ARIZONA...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from noon today to 7 PM MST this evening. A Red Flag
Warning has also been issued from noon to 7 PM MST Saturday. The
Fire Weather Watch is no longer in effect. The Fire Weather Watch
is no longer in effect.

* AFFECTED AREA...Southwestern Coconino County and the high
  terrain of Yavapai County west of Prescott Friday. Apache,
  Navajo, and Coconino counties along with the high terrain of 
  Yavapai County Saturday.

* WINDS...South 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...8 to 14 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ108-251900-
/O.UPG.KFGZ.FW.A.0011.180525T1900Z-180526T0200Z/
/O.NEW.KFGZ.FW.W.0019.180525T1900Z-180526T0200Z/
/O.NEW.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Yavapai County Mountains (Fire Weather Zone 108)-
244 AM MST Fri May 25 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
SOUTHWESTERN COCONINO COUNTY AND THE HIGH TERRAIN OF YAVAPAI 
COUNTY... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SATURDAY DUE 
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF NORTHERN 
ARIZONA...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from noon today to 7 PM MST this evening. A Red Flag
Warning has also been issued from noon to 7 PM MST Saturday. The
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Southwestern Coconino County and the high
  terrain of Yavapai County west of Prescott Friday. Apache,
  Navajo, and Coconino counties along with the high terrain of 
  Yavapai County Saturday.

* WINDS...South 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...8 to 14 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ109>117-139-140-251900-
/O.UPG.KFGZ.FW.A.0010.180526T1900Z-180527T0200Z/
/O.NEW.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
244 AM MST Fri May 25 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SATURDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF NORTHERN
ARIZONA...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from noon to 7 PM MST Saturday. The Fire Weather Watch
is no longer in effect.

* AFFECTED AREA...Apache, Navajo, and Coconino counties along with
  the high terrain of Yavapai County.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...6 to 12 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ104>106-138-251900-
/O.NEW.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Oak Creek and Sycamore Canyons (Fire Weather Zone 138)-
244 AM MST Fri May 25 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SATURDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF NORTHERN
ARIZONA...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from noon to 7 PM MST Saturday.

* AFFECTED AREA...Apache, Navajo, and Coconino counties along with
  the high terrain of Yavapai County Saturday.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...8 to 14 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
3 follow-up statements
257 
WWUS85 KFGZ 251904
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
1204 PM MST Fri May 25 2018


AZZ107-108-260200-
/O.CON.KFGZ.FW.W.0019.000000T0000Z-180526T0200Z/
/O.CON.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
1204 PM MST Fri May 25 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR SOUTHWESTERN COCONINO COUNTY AND THE HIGH TERRAIN OF YAVAPAI
COUNTY...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
SATURDAY FOR SOUTHWESTERN COCONINO COUNTY AND THE HIGH TERRAIN OF
YAVAPAI COUNTY...

* AFFECTED AREA...Southwestern Coconino County and the high 
  terrain of Yavapai County west of Prescott Friday. Apache, 
  Navajo, and Coconino counties along with the high terrain of 
  Yavapai County Saturday.

* WINDS...South 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ104>106-109>117-138>140-260200-
/O.CON.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Oak Creek and Sycamore Canyons (Fire Weather Zone 138)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
1204 PM MST Fri May 25 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
SATURDAY FOR MUCH OF NORTHERN ARIZONA...

* AFFECTED AREA...Apache, Navajo, and Coconino counties along 
  with the high terrain of Yavapai County.

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
233 
WWUS85 KFGZ 252112
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
212 PM MST Fri May 25 2018


AZZ107-108-260515-
/O.CON.KFGZ.FW.W.0019.000000T0000Z-180526T0200Z/
/O.CON.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
212 PM MST Fri May 25 2018

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING DUE TO 
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHWESTERN COCONINO 
COUNTY AND THE HIGH TERRAIN OF YAVAPAI COUNTY... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SATURDAY DUE 
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF NORTHERN 
ARIZONA...

* AFFECTED AREA...Southwestern Coconino County and the high 
  terrain of Yavapai County west of Prescott Friday. Apache, 
  Navajo, and Coconino counties along with the high terrain of 
  Yavapai County Saturday.

* WINDS...South 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ104>106-109>117-138>140-260515-
/O.CON.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Oak Creek and Sycamore Canyons (Fire Weather Zone 138)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
212 PM MST Fri May 25 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
SATURDAY FOR MUCH OF NORTHERN ARIZONA...

* AFFECTED AREA...Apache, Navajo, and Coconino counties along 
  with the high terrain of Yavapai County.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
574 
WWUS85 KFGZ 260201
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
701 PM MST Fri May 25 2018

AZZ107-108-261015-
/O.EXP.KFGZ.FW.W.0019.000000T0000Z-180526T0200Z/
/O.CON.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
701 PM MST Fri May 25 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST 
SATURDAY...

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR 
SOUTHWESTERN COCONINO COUNTY AND THE HIGH TERRAIN OF YAVAPAI 
COUNTY...

* AFFECTED AREA...The expiration is for southwestern Coconino
  county and the high terrain of Yavapai County. The Red Flag
  Warning will resume Saturday for the same areas.

* WINDS...Southwest winds decreasing to 5 to 15 mph overnight.
  South through southwest winds increasing to 15 to 25 mph with
  gusts up to 40 mph on Saturday.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ104>106-109>117-138>140-261015-
/O.CON.KFGZ.FW.W.0020.180526T1900Z-180527T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Oak Creek and Sycamore Canyons (Fire Weather Zone 138)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
701 PM MST Fri May 25 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
SATURDAY FOR MUCH OF NORTHERN ARIZONA...

* AFFECTED AREA...Apache, Navajo, and Coconino counties along 
  with the high terrain of Yavapai County.

* WINDS...South through southwest winds 20 to 30 mph with gusts 
  up to 45 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at May 25, 2:36 AM MST, 8 minutes earlier.

Area forecast discussion, May 25, 2:36 AM MST, 8 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
236 AM MST Fri May 25 2018

.SYNOPSIS...Above average temperatures will continue again today.
Southwest winds will increase this afternoon and peak on Saturday
as another strong area of low pressure moves across California
and Nevada. Weaker winds and warming temperatures are expected
Sunday into next week.

&&

.DISCUSSION...Today will feature strengthening southerly flow
ahead of low pressure entering California. Warm temperatures will
continue with high temperatures reaching similar, if not a couple
of degrees warmer, than Thursday. The gustiest winds will be
across western Arizona where critical fire weather will develop
and a Red Flag Warning is in effect. As the low moves east through
Nevada on Saturday, gusty winds and critical fire weather will
spread across most of northern Arizona. Red Flag Warnings have
also been issued for Saturday for all except Gila County and the
lower elevations of Yavapai County. A Wind Advisory may also be
needed for Saturday generally from Flagstaff eastward where wind
gusts are forecast to reach 40 to 45 mph. Temperatures Saturday
and Sunday will drop about 5 degrees in response to the trough
passage.

The weakening low will move into Utah Sunday and then gradually
push north and east through early next week. This will lead to a
continuation of dry and breezy weather with a warming trend in
temperatures through the week. Dry southwesterly flow will persist
through the end of next week with no significant weather pattern
changes in the forecast.

&&

.AVIATION...For the 12Z package...Expect VFR conditions through the
24 hour TAF period. Light SW winds overnight increasing to 15-25 kts
with gusts 25-35 kts from 18Z-02Z. Winds decrease after 02z Sat, but
locally gusty conditions will persist northeast of higher terrain
features through the end of the TAF period. Aviation discussion not
updated for TAF amendments.

&&

.FIRE WEATHER...Expect dry and warm weather today and Saturday
with increasing southwest winds. A Red Flag Warning has been
issued from Noon to 7 pm MST today for southwestern Coconino
County and the high terrain of Yavapai County. A Red Flag Warning
has also been issued for Saturday from Noon to 7 pm MST for
Apache, Navajo, and Coconino counties along with the high terrain
of Yavapai County.

Sunday through Tuesday...Southwest winds will decrease Sunday with
directions becoming westerly Monday and Tuesday, remaining generally
light. A warming trend begins at the start of the week, with minimum
relative humidity values staying very low.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Red Flag Warning from noon today
to 7 PM MST this evening FOR AZZ107-108.

Red Flag Warning from noon to 7 PM MST Saturday FOR AZZ104>117-138>140.

&&

PUBLIC...MCT
AVIATION...TPS
FIRE WEATHER...TPS

For Northern Arizona weather information visit
weather.gov/flagstaff

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:44 AM MSTRed Flag WarningFGZApache, Coconino, Navajo, Yavapai40 hr
May 25, 1:58 PM MSTWind AdvisoryFGZApache, Coconino, Navajo29 hr

Nearby

Red Flag Warnings in Arizona, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.